# SDR DALA2024021302020

- Difficulty date: February 7, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 11,510 hours, 5,294 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK NBR 10 LOWER FWD HAS EVIDENCE OF CORROSION AND SIGNS OF PREVIOUS REWORK REF 5742-01028-02B. LIAISON ENGINEERING SUPPORT REQUIRED BEFORE FURTHER FLT. LOG-PAGE UPDATED @ 07FEB24 1008 UTC 02 CORR BY EASTMAN 01895233 IAH 07FEB24 ATA 5742 RII: N ENTR 01895233 W REPAIRED R/H SLAT TRACK NBR 10 LOWER FWD IAW PRI 608805-14AD REV 0 AND ERA 608805-14AD REV B MATCHED. (LP# 0190921)
